# SDR 97FDEA00718

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518382
- Condition: Corroded
- Location: Bs 940-930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL ON INTERIOR SKIN BS 940 TO 930, BETWEEN STR 1 AND STR 2 L.  *S/D*  CLEANED UP CORROSION ON BARE METAL BS 940 TO 930, BETWEEN STR 1 AND STR 2L.  FOUND TO BE OUT OF LIMITS, IAW 727 FED-EX SRM 53-30-1.  REPAIRED AREA IAW 727 FED-EX SRM 53-30-3.
